# SDR 2002UALA00184

- Difficulty date: January 31, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Aircraft time: 67,260 hours, 18,052 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Part number: E500175
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNT ELECTRICAL ODOR FROM INSIDE GALLEY CART IN THE RIGHT SECTION OF THE AFT GALLEY REPORTED BY FLIGHT ATTENDANTS.  BURNT ODOR CAME FROM CART 404.  CART REMOVED IN IND.  POWERED UP ENTIRE GALLEY.  CHECKED OPERATION OF ALL GALLEY COMPONENTS AND LIGHTS.  CONFIRMED SMELL CAME FROM CART.  NO OTHER DEFECTS WERE NOTED.  THE PIGTAIL TO SUSPECT CART WAS REMOVED FROM AIRCRAFT.
